# SDR SWAA2022060807574

- Difficulty date: May 13, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 53,726 hours, 32,221 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Missing
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING STUD HANDLE DOOR FWD CARGO COMPARTMENT 2022-283837 / [01] INSTALLED STUD HANDLE DOOR FWD CARGO COMPARTMENT IAW B737-700 IAW 51-10-02.;[02] INSTALLED STUD HANDLE DOOR FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02.;[03] CORRECTED STEP 1 AND 2  INSTALLED STUD HANDLE DOOR FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02.;[04] INSTALLED STUD HANDLE DOOR FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02.
